MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW MAC KIT: 2-L 9 FR DISTAL X 11.5 CM AGB; CATHETER,INTRAVASCULAR,THERAPE

ARROW INTERNATIONAL LLC ARROW MAC KIT: 2-L 9 FR DISTAL X 11.5 CM AGB; CATHETER,INTRAVASCULAR,THERAPE
Catalog Number CDC-21242-XCN1A
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "the central line was placed in the or by anesthesia on (b)(6) 2024.While trying to draw labs on (b)(6) 2024, the rn no ticed that while trying to pull back from the introducer port, all she could draw back was air.The line was inspected and using a 10 ml syringe approximately 100 ml of air was removed.All of the other lumens pulled back blood with no issue.The patient had no subcutaneous air palpable".
 
Event or Problem Description
It was reported that "the central line was placed in the or by anesthesia on 3/8/24.While trying to draw labs on 3/11/24, the rn no ticed that while trying to pull back from the introducer port, all she could draw back was air.The line was inspected and using a 10 ml syringe approximately 100 ml of air was removed.All of the other lumens pulled back blood with no issue.The patient had no subcutaneous air palpable".
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.

Brand Name
ARROW MAC KIT: 2-L 9 FR DISTAL X 11.5 CM AGB
Common Device Name
CATHETER,INTRAVASCULAR,THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
azhwan barazenda
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19948269
Report Number9680794-2024-00753
Device Sequence Number18226936
Product Code FOZ
UDI-Device Identifier10801902179286
UDI-Public(01)10801902179286(11)230801(17)250430(10)33F23G0497(21)
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K011761
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Catalogue NumberCDC-21242-XCN1A
Device Lot Number33F23G0497
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2024
Supplement Date Received by Manufacturer08/26/2024
Initial Report FDA Received Date08/09/2024
Supplement Report FDA Received Date09/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown